# SDR SWAA2021052691380

- Difficulty date: June 11, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD SIDE WALL GUSSET FITTING CRACKED AT S-19R AND STA 500D / REMOVED OLD CRACKED GUSSET AND REPLACED WITH NEW GUSSET AT FWD CARGO COMP. R/H STA 500D AFT BULKHEAD AS REQUIRED AND RESEALED REF H B737 SRM 51-40-02-0G-0 ALSO 51-31-00-201 AND SRM 51-40-05-0
